Ask an expert
Question

06 Feb 2004

mood swings and mirelle
I started using Mirelle 10 days ago and have experienced nausea, irritability and depressed moods since then. The nausea has left but the rest has not improved. I am wondering if this is a normal side effect when just starting to take this pill and it should stop, or whether I should stop taking it. If I should stop taking it, which pill would you suggest? I have been on Tryphasil before and it also did not have a good effect on me. That was however a long time ago, as I have been off the pill for years now and restarted to take a different one. Please help?
Answer 1,318 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest that you continue. Side effects often settle after the first 2-3 months.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.